# SDR CKSA99005

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESC DOOR CUTOUT, BOTTOM AREA SKIN FOUND CRACKED AT 2 LOCATIONS (REFERENCE GAMCO NRC NR 5082).  FOUND CRACK TO BE CAUSED BY CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR IAW AIA EA L1-53-058 REVISION ORIGINAL DATED 03-02-99.  FOUND DURING SCHEDULED C-CHECK INSPECTION AT GAMCO, INC.
